MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on (b)(6) 2018 resulted in defect found; returned test strips produce high readings on level 35 and 75 and the event was determined to be reportable.Reported defect not reproduced with returned meter and test strip.Most likely underlying root cause of high control results are due to improper storage: vial left open for an extended period of time.Test strip (b)(4).Note: manufacturer cntacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint of e-3 error: used test strip, test strip outside of vial too long, sample on top of test strip.Wife is calling on behalf of the customer.The e-3 error occurred after the blood sample was applied.During the call on (b)(6) 2018, the customer felt well and did not report any symptoms.Medical intervention is not reported at the time of the call on (b)(6) 2018 as a result of the meter's readings.During the call on (b)(6) 2018, a blood test was not performed as customer was not at home at the time.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 07/19/2018 and open vial date is undisclosed.Adverse event not reported at time of call on (b)(6) 2018.

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7616074
Report Number1000113657-2018-00664
Device Sequence Number1382931
Product Code NBW
UDI-Device Identifier00021292006105
UDI-Public(01)00021292006105
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2018
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMU2326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1